# SDR ASOA201001252

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PLACARDS "CLOSED, ARROW, AND EMERGENCY EXIT" ARE MISSING.  APPLIED MISSING ARROW, CLOSED, AND EMERGENCY EXIT SILKSCREENS TO CREW ESCAPE HATCH IAW AMM TASK 11-10-03-400-801. (CLOSED)
